# SDR JGVR20191127003

- Difficulty date: November 27, 2019
- Submitted: November 27, 2019
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N301QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800010
- Aircraft time: 12,013 hours, 8,131 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Drag Angle
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLENDED CORRODED AREAS AT THE LH AND RH UPPER WING/FUSELAGE DRAG ANGLE SEAMS. REMOVED THE LH AND RH UPPER WING FWD, MID, AND AFT DRAG ANGLES AND BLENDED ADDITIONAL CORRODED AREAS OF UPPER WING SKINS. PERFORMED EDDY CURRENT CRACK/CORROSION AND ULTRASONIC THICKNESS INSPECTIONS AND REPORTED TO TEXTRON FOR REPAIR DISPOSITION. REPLACED FASTENERS AS REQUIRED, POLISHED AND PROTECTED REWORKED AREAS PER TEXTRON FIELD REPAIR.  REINSTALLED DRAG ANGLES.
